# SDR DXTA2018080301257

- Difficulty date: August 2, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800134
- Aircraft time: 9,640 hours, 6,437 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 99146502
- Part serial: 0322
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAISED LANDING GEAR AND THE NOSE GEAR DID NOT RETRACT, AS INDICATED BY A GREEN NOSE GEAR LIGHT, THE RED UNLOCK LIGHT, AND AERODYNAMIC NOISE WITH THE GEAR HANDLE SELECTED UP. WE CYCLED THE GEAR AND IT EXTENDED AND RETRACTED NORMALLY. GEAR EXTENSION FOR LANDING WAS NORMAL. R&R STEERING CONTROL UNIT PN 9914650-2 0322
